# SDR AALA20071394

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
